[1]肖飞.一类分数次中立型发展方程的初值问题[J].江西师范大学学报(自然科学版),2013,(05):466-470.
 XIAO Fei.The Initial Value Problem of a Kind of Fractional Neutral Evolution Equation[J].,2013,(05):466-470.
点击复制

一类分数次中立型发展方程的初值问题()
分享到:

《江西师范大学学报》(自然科学版)[ISSN:1006-6977/CN:61-1281/TN]

卷:
期数:
2013年05期
页码:
466-470
栏目:
出版日期:
2013-10-31

文章信息/Info

Title:
The Initial Value Problem of a Kind of Fractional Neutral Evolution Equation
作者:
肖飞
华东交通大学数学与信息科学系,江西南昌,330013
Author(s):
XIAO Fei
关键词:
分数次中立型发展方程mild解
Keywords:
fractional orderneutral evolution equationmild solution
分类号:
O175.6
文献标志码:
A
摘要:
利用Krasnoselkii不动点定理研究一类新的具有无限延迟的中立型分数次发展方程,得到mild解的存在性定理,最后给出1个例子来验证结论的有效性.
Abstract:
A kind of fractional neutral evolution equation is investigated by using the Krasnoselkii's fixed point theorem.The existence of mild solution is proved.At last,an example is given to illustrate our result.

参考文献/References:

[1] Mophou G M,N Guerekate G M.Existence of mild solutions for some semilinear neutral fractional functional evolution equations with infinite delay [J].Appli Math Comput,2010,216(1):61-69.
[2] Li Fang,Zhang Jun.Existence of mild solution to fractional integrodifferential equations of neutral type with infinite delay [J].Adv Diff Equations,2012(1):1-15.
[3] 张申贵.局部超线性常微分p-Laplacian系统的多重周期解 [J].江西师范大学学报:自然科学版,2013,37(3):240-243.
[4] 何静,郑秀敏.几类高阶线性微分方程亚纯解的迭代级 [J].江西师范大学学报:自然科学版,2012,36(6):584-588.
[5] Hernandez E,Henriquez H R.Existence results for partial neutral functional differential equations with unbounded delay [J].J Math Anal Appl,1998,221:452-475.
[6] Hernandez E,Henriquez H R.Existence of periodic solutions of partial neutral functional differential equations with unbounded delay [J].J Math Anal Appl,1998,221:499-522.
[7] Wang Rongnian,Xiao Tijun,Liang Jin.A note on the fractional Cauchy problems with nonlocal initial conditions [J].Applied Mathematics Letters,2011,24(8):1435-1442.
[8] Hale J K,Kato J.Phase space for retarded equations with infinite delay [J].Funkcialaj Ekvacioj,1978,21(1):11-41.
[9] 王克,范猛.泛函微分方程的相空间理论及应用 [M].北京:科学出版社,2009.
[10] El-Borai M M.Some probability densities and fundamental solutions of fractional evolution equations [J].Chaos Solitons and Fractals,2002,14(3):433-440.
[11] El-Borai M M.On some stochastic fractional integro-differential equations [J].Advances Dyn Sys App,2006,1(1):49-57.
[12] 陈爱敏.高阶半线性抛物型方程解的整体存在性 [J].重庆师范大学学报:自然科学版,2010,27(2):52-56.
[13] 张恭庆,郭懋正.泛函分析讲义:下册 [M].北京:北京大学出版社,1990.

备注/Memo

备注/Memo:
国家自然科学基金(11261019)
更新日期/Last Update: 1900-01-01